On the strong solutions of one-dimensional stochastic differential equations with reflecting boundary
Tu-Sheng Zhang
Stochastic Processes and their Applications, 1994, vol. 50, issue 1, 135-147
Abstract:
In this paper, we directly prove the existence and uniqueness of a strong solution of the stochastic differential equations with reflecting boundary under the assumption of non-degenerate diffusion coefficient and measurable drift. Moreover, a Wong-Zakai type approximation theorem is obtained for the equations.
Keywords: local; time; comparison; theorem; Skorohod; problem (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90152-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:1:p:135-147
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().